Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on Hölder's theorem concerning the constancy of factor-groups


Author: George L. Brown
Journal: Bull. Amer. Math. Soc. 1 (1895), 232-234
DOI: https://doi.org/10.1090/S0002-9904-1895-00285-2
MathSciNet review: 1557386
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1895-00285-2

American Mathematical Society